| Model Number |
4063 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Migration (4003)
| Health Effect - Clinical Codes |
Erosion (1750); Cyst(s) (1800); Unspecified Infection (1930); Nodule (4551)
| Date of Event |
11/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with the stimulation lead migrating toward the neck incision site and swelling.Upon examination of the area, the physician noted a firm lump consistent with a cyst.Physician prescribed a course of antibiotics.
Event or Problem Description
Patient presented back to the physician with an infection at the neck incision site and the stimulation lead eroding through the skin at the site.Physician brought the patient into the or and removed the entire inspire system.Patient to continue previously prescribed antibiotics.